# SDR 20010514CW001

- Difficulty date: April 23, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N826GA
- Make and model: Raythn HAWKER800
- Aircraft serial: 258263
- Engine: Garrtt TFE7312B
- System (JASC): 2711 · Aileron Tab Control System
- Part: Jackscrew
- Part number: 258CW4939A
- Condition: Stiff
- Location: Aileron Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FLEW TO ALTITUDE AND AILERON TRIM CONTROL BECAME STIFF.  UPON RETURN THE TRIM JACK WAS LUBED AS PER MM.  SUSPECT MOISTURE OR WATER FREEZING AT ALTITUDE.
